# SDR DALA2015081204910

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO LT FRAME AT BS 780 JUST ABOVE STR 24L.  DENT ON FWD CARGO LT FRAME AT BS 780, STR 24L, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101.  TRIMMED OUT DENT L= 1", W=1"X 0.5" R  IAW FIG 201, DETAIL III, REPAIR 5.  FORMED J-SECTION REPAIR IAW SRM 53-00-07, FIG 201, REPAIR  5, PG 201.  INSTALLED J-SECTION REPAIR AT LT BS 780, ABOVE STR 24L IAW SRM 51-40-02, PG 6-7 AND SRM 53-00-07, REPAIR 5.  REPAIR IS PERMANENT CAT"B" WITH THRESHOLD INSPECTION TO START AT 50000, F/C & REPEAT INSPECTION EVERY 12000 F/C THEREAFTER USING HFEC & DETAILED INSPECTION.  ACFT IS CURRENTLY AT 16474, F/C REF SRM 53-00-07, FIG 201 REPAIR 5, TABLE II.
